Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 1, 2015Baldwin County, Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2015, 7:13 PM EDT for Baldwin County, Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 7:13 PM EDT (23:13 UTC)
Expired
Jul 1, 2015, 7:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Baldwin County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS82 KFFC 012313
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 1 2015
 
GAZ072-073-083-084-095-012345-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-HOUSTON GA-
713 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN AND HOUSTON COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 8 MILES 
NORTHWEST OF MILLEDGEVILLE TO NEAR IVEY TO 6 MILES NORTHWEST OF 
JEFFERSONVILLE TO NEAR WARNER ROBINS...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW 
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS 
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ROBINS AFB...MIDWAY-HARDWICK...MERIWETHER...MARION...SCOTTSBORO...
MYRICKS MILL...BULLARD...ALLENWOOD...FITZPATRICK AND KATHLEEN.

LAT...LON 3252 8375 3253 8375 3252 8372 3259 8372
      3267 8362 3266 8360 3274 8351 3294 8341
      3318 8344 3318 8322 3315 8310 3308 8312
      3305 8310 3306 8307 3297 8306 3295 8307
      3287 8305 3267 8313 3246 8348
TIME...MOT...LOC 2313Z 282DEG 28KT 3313 8336 3294 8334 3273 8344 3257
8366

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:54 PM EDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jul 1, 1:54 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT WED JUL 1 2015

.PREV DISCUSSION... /ISSUED 957 AM EDT WED JUL 1 2015/

UPDATE...
IT HAS BEEN A QUIETER FIRST HALF OF THE DAY AS COMPARED TO
YESTERDAY...BUT THIS WILL CHANGE LATE THIS AFTERNOON INTO THIS
EVENING AS ANOTHER DISTURBANCE RIDES DOWN THE NORTHWEST FLOW AND
SPARKS MORE SHOWERS AND THUNDERSTORMS. OTHERWISE A GOOD BIT OF
SMOKE FROM CANADIAN WILDFIRES WILL GIVE THE SKY A HAZY LOOK THIS
MORNING. FORECAST CONTINUES ON TRACK.

PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 1 2015/

PREV DISCUSSION... /ISSUED 439 AM EDT WED JUL 1 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...
ACTIVE...DYNAMIC PATTERN CONTINUES THROUGH THE SHORT TERM FOR NORTH
AND CENTRAL GEORGIA AS A SERIES OF DISTURBANCES IMPACT THE AREA AS A
RESULT OF BROAD UPPER TROUGH OVER THE EASTERN US. AS THESE
DISTURBANCES INTERACT WITH THE MOIST...UNSTABLE AIR MASS OVER THE
AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. ALTHOUGH
STORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTH GEORGIA BY LATE
MORNING...THE HIGHEST CHANCES FOR STRONG TO SEVERE STORMS IS BETWEEN
2 AND 10 PM AND NORTH/WEST OF THE I-85 CORRIDOR /OR NORTH OF A LINE
FROM LAGRANGE TO GAINESVILLE/ WHERE DIURNAL HEATING WILL COMBINE
WITH THE BEST UPPER LEVEL SUPPORT. SHORT TERM MODELS CONTINUE TO
ADVERTISE CAPES IN THE 1500-2000 J/KG RANGE...AND WITH MODERATELY
STEEP LAPSE RATES...SCATTERED THUNDERSTORMS ARE EXPECTED...AND
ISOLATED SEVERE STORMS ARE POSSIBLE. SPC DOES HAVE PORTIONS OF NORTH
AND WESTERN GEORGIA OUTLOOKED IN A SLIGHT RISK FOR SEVERE STORMS
TODAY AND TONIGHT. GIVEN THE ENVIRONMENT...THE GREATEST RISK
CONTINUES TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL
UP TO 1.00 INCH IS ALSO POSSIBLE.

ADDITIONALLY...MODELS CONTINUE TO SHOW AMPLE MOISTURE ACROSS THE
STATE WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES APPROACHING
THE 90TH PERCENTILE. ANTICIPATE STORMS TO BE HEAVY RAINFALL
PRODUCERS...AND FLASH FLOODING OF LOCALIZED AREAS...PARTICULARLY LOW-
LYING OR FLOOD PRONE AREAS...IS NOT OUT OF THE QUESTION.

HAVE OPTED TO CONTINUE WITH LIKELY POPS ACROSS FAR NORTH GEORGIA
WEDNESDAY NIGHT AND THROUGH THURSDAY AS ANOTHER DISTURBANCE IMPACTS
THE STATE AND FOCUSES ON THE NORTHERN ZONES. THERE WAS SOME
CONSIDERATION OF A FLASH FLOOD WATCH FOR THURSDAY AND THURSDAY NIGHT
AS THIS NEXT SYSTEM CONTINUES TO DROP HEAVY RAINFALL AMOUNTS OVER
THE SAME GENERAL AREA...BUT AT THIS TIME...MODEL QPF CONTINUES TO BE
LOW ENOUGH THAT HAVE TABLED IT FOR NOW. SUBSEQUENT SHIFTS WILL NEED
TO MONITOR NEW QPF TO DETERMINE IF A WATCH MAY BE NECESSARY. SPC
CONTINUES TO HIGHLIGHT NORTH GEORGIA IN A SLIGHT RISK FOR SEVERE
WEATHER AGAIN THURSDAY...AND ONCE AGAIN DAMAGING WINDS WILL BE THE
MAIN HAZARD.

THE SILVER LINING TO THE ACTIVE NORTHWEST FLOW IS THE TEMPERATURES.
HIGHS THROUGH THE SHORT TERM CONTINUE TO BE AT OR SLIGHTLY BELOW
NORMAL. HAVE GENERALLY USED A BLEND OF GUIDANCE.

31

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GFS AND ECMWF MODELS ARE SHOWING GOOD AGREEMENT WITH AN ACTIVE
PATTERN PERSISTING AS AN UPPER LONG WAVE TROUGH REMAINS ANCHORED
OVER THE EASTERN THIRD OF THE COUNTRY. ALTHOUGH SUBTLE DIFFERENCES
ARE NOTED IN STRENGTH AND TIMING OF DISTURBANCES THAT TRAVERSE
THROUGH THE LONG WAVE TROUGH... THE MODELS SHOW A VERY ACTIVE
PATTERN THROUGH AT LEAST THE WEEKEND... WARRANTING A GOOD CHANCE
TO LIKELY POPS OVER THE AREA EACH AFTERNOON AND EVENING THROUGH
THE WEEKEND... WITH A LOW CHANCE OVERNIGHT.

MODERATE CAPE VALUES OF 2000-2500 J/KG AND 20-25KTS OF DEEP LAYER
SHEAR SUGGEST A FEW STORMS COULD BECOME STRONG TO SEVERE EACH
AFTERNOON AND EVENING... ESPECIALLY FRIDAY THROUGH SUNDAY WHEN
THE AREA REMAINS ON THE ACTIVE EAST SIDE OF THE UPPER TROUGH.

THE LONG RANGE MODELS ARE SHOWING THE UPPER TROUGH WEAKENING AND
POSSIBLY SHEARING OFF TO THE EAST BY MONDAY. HOWEVER... THE GFS
SHOWS A WEAKNESS IN THE UPPER LEVELS LINGERING OVER THE STATE ON
TUESDAY WHILE THE ECMWF SHOWS WEAK HIGH PRESSURE. WILL REMAIN
OPTIMISTIC AND SHOW A LOW CHANCE OF POPS FOR MONDAY AND TUESDAY
FOR NOW.

39

&&

.AVIATION...
18Z UPDATE...
LOW CLOUDS HAVE LARGELY DISSIPATED. THIS TREND SHOULD CONTINUE
OVER THE NEXT COUPLE HOURS WITH SOME HIGH LEVEL CLOUDS POTENTIALLY
PUSHING IN AHEAD OF CONVECTION TO THE NORTHWEST. SHOWERS AND
THUNDERSTORMS WILL INCREASE FROM THE NW THROUGH THE EVENING. TEMPO
GROUP THIS EVENING ACCOUNTS FOR THIS ACTIVITY. WINDS REMAIN FROM
WESTERLY DIRECTION THROUGH THE PERIOD. LOW CLOUDS ARE AGAIN
POSSIBLE OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE OTHER ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          89  70  88  71 /  50  50  50  40
ATLANTA         86  70  84  72 /  50  50  60  40
BLAIRSVILLE     80  66  79  66 /  60  60  70  60
CARTERSVILLE    86  69  84  71 /  60  60  60  60
COLUMBUS        89  72  89  73 /  50  50  60  40
GAINESVILLE     84  69  83  70 /  60  60  60  50
MACON           90  70  89  72 /  40  40  50  30
ROME            85  70  85  71 /  60  60  70  60
PEACHTREE CITY  87  69  85  71 /  50  50  60  40
VIDALIA         92  73  91  73 /  30  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Jul 1, 10:55 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EDT WED JUL 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1055 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST
AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A
FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY THIS
AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE
MAINLY ALONG AND NORTH OF A LA GRANGE TO GAINESVILLE LINE. HOWEVER...
AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY.

DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT.
HOWEVER... AN ISOLATED LARGE HAIL REPORT CANNOT BE RULED OUT. IN
ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THE LOCALLY HEAVY
RAINFALL COULD CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. THE BEST
CHANCES OF THUNDERSTORMS ARE EXPECTED TO BE THURSDAY THROUGH
SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. THERE WILL BE
POTENTIAL FOR A FEW SEVERE THUNDERSTORMS EACH DAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 1, 6:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT WED JUL 1 2015

GAZ071-072-081>083-094-095-012315-
TWIGGS GA-CRAWFORD GA-JONES GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
638 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...CRAWFORD...JONES...
PEACH...HOUSTON...MONROE AND BIBB COUNTIES UNTIL 715 PM EDT...

AT 638 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 11
MILES SOUTH OF MONTICELLO TO 7 MILES WEST OF GRAY TO 7 MILES
NORTHWEST OF BYRON TO NEAR ROBERTA...AND MOVING EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GRAY...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE
CITY...JARRELL PLANTATION...FRANKLINTON...LIZELLA...GRISWOLDVILLE...
POSTELL...HORNS...BRADLEY...WAYSIDE...ELBERTA...GREENBERRY
CROSSROADS...CROSS KEYS...ARKWRIGHT AND MIDDLE GEORGIA REGIONAL
AIRPORT.

LAT...LON 3267 8408 3276 8389 3299 8373 3314 8376
      3318 8343 3297 8339 3291 8339 3290 8341
      3288 8340 3283 8340 3270 8349 3260 8375
TIME...MOT...LOC 2238Z 285DEG 32KT 3314 8369 3297 8366 3274 8381 3270
8405

DJN
Special weather statement, Jul 1, 6:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT WED JUL 1 2015

GAZ013>016-021>023-025-012315-
DAWSON GA-LUMPKIN GA-WHITE GA-PICKENS GA-CHEROKEE GA-JACKSON GA-
HALL GA-FORSYTH GA-
647 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...LUMPKIN...WHITE...
PICKENS...CHEROKEE...JACKSON...HALL AND FORSYTH COUNTIES UNTIL 715 PM
EDT...

AT 647 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
DAWSONVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...DAWSONVILLE...OAKWOOD...LULA...
CLERMONT...HELEN...GILLSVILLE...DOUGHERTY...SAUTEE...AMICALOLA FALLS
STATE PARK...SMITHGALL WOODS CONSERVATION ARE...LEAF...QUALATCHEE
LAKE...MATT...TURNERS CORNER...MCKEE...LEN FOOTE HIKE INN AND COAL
MOUNTAIN.

LAT...LON 3473 8366 3465 8366 3452 8365 3451 8367
      3447 8364 3431 8364 3422 8363 3427 8429
      3457 8429 3457 8426 3459 8426 3460 8420
TIME...MOT...LOC 2247Z 279DEG 28KT 3444 8418
Special weather statement, Jul 1, 6:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT WED JUL 1 2015

GAZ036>038-047-049-050-012330-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
657 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OGLETHORPE...OCONEE...
GREENE...CLARKE AND WALTON COUNTIES UNTIL 730 PM EDT...

AT 656 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED
EXTENDING FROM NEAR BOGART TO NEAR GOOD HOPE TO NEWBORN...AND MOVING
EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...WATKINSVILLE...LEXINGTON...ATHENS...
WINTERVILLE...BOGART...CRAWFORD...RUTLEDGE...NORTH HIGH SHOALS...
BOSTWICK...ARNOLDSVILLE...GOOD HOPE...BISHOP...MAXEYS...HULL...
BUCKHEAD...ATHENS-CLARKE COUNTY (BALANCE)...WHITEHALL AND STEPHENS.

LAT...LON 3382 8310 3357 8317 3356 8368 3359 8369
      3376 8362 3394 8358 3398 8351 3400 8350
      3399 8348 3404 8336 3400 8326 3401 8323
      3400 8322 3405 8314 3403 8310 3403 8309
      3402 8305 3403 8302
TIME...MOT...LOC 2256Z 262DEG 29KT 3391 8353 3377 8356 3351 8369
Special weather statement, Jul 1, 6:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT WED JUL 1 2015

GAZ049-059-060-012330-
MORGAN GA-JASPER GA-PUTNAM GA-
658 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...JASPER AND PUTNAM
COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
NEWBORN TO NEAR SHADY DALE TO 10 MILES SOUTH OF MONTICELLO...AND
MOVING EAST AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MADISON...MONTICELLO...NEWBORN...SHADY DALE...BUCKHEAD...
PHOENIX...CALVIN...WARFIELD...HARMONY...STANFORDVILLE...RESSEAUS
CROSSROADS...ROCK EAGLE 4-H CENTER...FARRAR...GODFREY...
ADGATEVILLE...PARKS MILL...WILLARD...CENTRAL GEORGIA EXPERIMENT STN
AND HILLSBORO.

LAT...LON 3318 8332 3318 8346 3315 8370 3348 8374
      3349 8371 3350 8371 3348 8369 3349 8367
      3351 8369 3357 8368 3357 8332 3349 8328
      3347 8328 3346 8326 3344 8326 3342 8324
      3340 8324 3340 8323 3337 8321
TIME...MOT...LOC 2257Z 263DEG 33KT 3356 8370 3338 8366 3316 8364

DJN
Special weather statement, Jul 1, 7:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT WED JUL 1 2015

GAZ014>016-022>024-020000-
DAWSON GA-LUMPKIN GA-WHITE GA-BANKS GA-HALL GA-FORSYTH GA-
712 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...LUMPKIN...WHITE...
BANKS...HALL AND FORSYTH COUNTIES UNTIL 800 PM EDT...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES SOUTH OF
DAHLONEGA...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...DAHLONEGA...CLEVELAND...HOMER...BALDWIN...LULA...
ALTO...CLERMONT...GILLSVILLE...MOSSY CREEK...GARLAND...LEAF...WAR
HILL PARK...AURARIA AND MURRAYVILLE.

LAT...LON 3462 8364 3458 8364 3455 8362 3453 8363
      3451 8367 3443 8361 3449 8355 3449 8353
      3427 8349 3428 8360 3428 8364 3431 8401
      3449 8403 3465 8366
TIME...MOT...LOC 2312Z 265DEG 26KT 3441 8393
Special weather statement, Jul 1, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 1 2015

GAZ072-073-083-084-095-012345-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-HOUSTON GA-
713 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN AND HOUSTON COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 8 MILES
NORTHWEST OF MILLEDGEVILLE TO NEAR IVEY TO 6 MILES NORTHWEST OF
JEFFERSONVILLE TO NEAR WARNER ROBINS...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ROBINS AFB...MIDWAY-HARDWICK...MERIWETHER...MARION...SCOTTSBORO...
MYRICKS MILL...BULLARD...ALLENWOOD...FITZPATRICK AND KATHLEEN.

LAT...LON 3252 8375 3253 8375 3252 8372 3259 8372
      3267 8362 3266 8360 3274 8351 3294 8341
      3318 8344 3318 8322 3315 8310 3308 8312
      3305 8310 3306 8307 3297 8306 3295 8307
      3287 8305 3267 8313 3246 8348
TIME...MOT...LOC 2313Z 282DEG 28KT 3313 8336 3294 8334 3273 8344 3257
8366

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:21 PM EDTSpecial Weather StatementFFCHaralson39 min
Jul 1, 3:47 PM EDTSpecial Weather StatementFFCDade28 min
Jul 1, 4:04 PM EDTSpecial Weather StatementFFCCarroll26 min
Jul 1, 4:10 PM EDTSpecial Weather StatementFFCHeard35 min
Jul 1, 4:24 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 1, 4:28 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker32 min
Jul 1, 4:29 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 1, 4:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 1, 4:48 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Meriwether, Pike27 min
Jul 1, 4:52 PM EDTSpecial Weather StatementFFCCobb23 min
Jul 1, 4:58 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Gordon, Murray, Walker, Whitfield32 min
Jul 1, 5:18 PM EDTSpecial Weather StatementFFCCobb27 min
Jul 1, 5:19 PM EDTSpecial Weather StatementFFCPike, Spalding26 min
Jul 1, 5:23 PM EDTSpecial Weather StatementFFCClayton37 min
Jul 1, 5:33 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Murray42 min
Jul 1, 5:35 PM EDTSpecial Weather StatementFFCHall25 min
Jul 1, 5:44 PM EDTSpecial Weather StatementFFCLamar, Upson31 min
Jul 1, 5:55 PM EDTSpecial Weather StatementFFCButts, Henry35 min
Jul 1, 5:57 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale33 min
Jul 1, 5:59 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 1, 6:16 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens29 min
Jul 1, 6:18 PM EDTSpecial Weather StatementFFCJones, Monroe27 min
Jul 1, 6:25 PM EDTSpecial Weather StatementFFCBarrow, Walton50 min
Jul 1, 6:27 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton48 min
Jul 1, 6:38 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones37 min
Jul 1, 6:47 PM EDTSpecial Weather StatementFFCDawson, Hall, Lumpkin, White28 min
Jul 1, 6:57 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee33 min
Jul 1, 6:58 PM EDTSpecial Weather StatementFFCJasper, Putnam32 min
Jul 1, 7:12 PM EDTSpecial Weather StatementFFCHall48 min
Jul 1, 7:31 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam, Washington29 min
Jul 1, 7:41 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe34 min
Jul 1, 7:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 1, 7:53 PM EDTSpecial Weather StatementFFCJackson, Madison67 min
Jul 1, 7:58 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.